# SDR MALA030394

- Difficulty date: August 28, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FORWARD EMERGENCY DOOR SEAL IS LOOSE.  RESECURED SEAL.
